Dominated families of martingale, supermartingale and quasimartingale laws
Marco Frittelli
Stochastic Processes and their Applications, 1996, vol. 63, issue 2, 265-277
Abstract:
Consider a dominated family of probability measures; we investigate the question of whether a single probability equivalent to the whole family exists. We show that for supermartingale, quasimartingale and martingale laws the answer is positive. We then provide a necessary and sufficient condition for the existence of an equivalent (super, quasi) martingale measure and deduce an alternative characterization of semimartingales. We further study this problem in the context of security markets models and generalize the well-known fundamental theorem of asset pricing to cover the case of markets with frictions.
Keywords: Semimartingale; Quasimartingale; law; Equivalent; probability; measure; Risk; neutral; mea; sure; Arbitrage; Security; markets (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(96)00073-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:63:y:1996:i:2:p:265-277
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().